# SDR SWIA200616200

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 427 hours, 279 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0726
- Condition: Malfunctioned
- Location: Slats Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED AND SLATS HALFSPEED STATUS MSG'S ILLUMINATED.  REPLACED NR 1 SFECU IAW CRJ AMM 27-51-05.  OPERATIONAL CHECK GOOD.
